# SDR F3LA97096

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - A .5 INCH CRACK IN THE UPPER FORWARD CORNER OF THE FORWARD ENTRY DOOR CUTOUT SKIN.  WHILE ACCOMPLISHING EA 53-737-023 INADVERTENTLY OVERSIZED 34 HOLES ABOVE ALLOWABLE LIMITS IN BOEING SB 737-53-1163.  REPAIRED DAMAGED HOLES IAW TRAMCO EWO 97-0140 BY OVERSIZING AND INSTALLING FREEZE PLUGS, REPLACING, DAMAGED SUB-STRUCTURE AND DOOR STOP FITTINGS, AND INSTALLING A THICKER AND LARGER REPAIR DOUBLER.  WORK ACCOMPLISHED IAW TRAMCO EWO 97-0140, BOEING DRAWING 65C36941-5, SRM 51-10-01, 51-10-2, 51-30-2.  REF WORK ORDERS 214932 DOORS 51, INTERIOR 264.  (M)
